# SDR CAL951185

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1110
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER AND LOWER SIDE OF FRAME CORRODED AT FASTENER HOLES, STATION 1110, RBL 14.  THE AREA WAS REPAIRED IAW SRM 51-10-6.  (M)
